# SDR DALA2024042904748

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,501 hours, 33,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FR.68 RH WEB HORIZONTAL FLANGE INNER CAP STR .22R. CRACK LENGTH IS 1.299 INCH APPROX. (REQUESTING REPAIR DISPOSITIO N. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED, AND REPAIR MUST B E ACCOMPLISHED PRIOR TO FURTHER FLIGHT. REFER TO EM 5311-01244, WORK S ECTION 01A, SB A320- 53-1491 REV 01, AND FAA AD 2022-15-05, EASA AD 202 2-0030.) C/A: COMPLIED WITH ER/A 617155-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON ER/A 617155-14AD PRI REV 0, REV 1 AND REV 2 IT IS BEENVALIDATED. PERFORMED REPAIR INSTRUCTIONS ON FR.68 RH WEB HORIZONTAL FLANGE INNER CAP STR.22R AS PER ER/A 617155-14AD REV.ORIGINAL SECTION I HAS BEEN COMPLIED WITH. SEE LOG PAGE 0316349 SECTION DTE FOR TIME CONTROLLED ITEMS, SEE LOG PAGE 0316376SECTION II FOR TIME CONTROLLED ITEMS AND SEE LOG PAGE 0316394 SECTION III FOR TIME CONTROLLED ITEMS APPROVED DATE 28- APR-24.TOOL USED MICROMETER P/N:293-344-30, S/N:72799964, DUE DATE: 25-MAR-25 AND SMALL HOLE GAUGE P/N:154-901, S/N:AE-411354, DUEDATE: 11-FEB-25. RII INSPECTION COMPLETE 1942138 (AE398QC) JOB COMPLETE
